# SDR FDKA200704172

- Difficulty date: April 18, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 11,842 hours, 11,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT DIGITAL BETWEEN FRAME 58 AND 60 IS CORRODED OUT OF LIMITS.  THE DAMAGED PART WAS REMOVED AND REPLACED.
